# SDR AT9900752

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT BS 200 BL 0-BL 42L WAS CORRODED BEYOND LIMITS.  REMOVED CORRODED SECTION OF FLOOR SUPPORT, FABRICATED AND INSTALLED REPAIR FLOOR SUPPORT IAW DC9 SRM 53-11-1, 51-10-3, 51-10-4, 51-30-5.
